# SDR SWIA2020033049559

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS559.00 STGR 26L Â€“ 26R HAS CORROSION ON FASTENERS AND AROUND THE FASTENERS(MARKED)   (C CHECK) RO 3/27/2020    REPAIRED FS559.00 STR26L -26R REFERENCING REO. ALL STEPS COMPLIED WITH.
